# SDR C2XA11TY107

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 18,549 hours, 14,844 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C IS IN C-CHECK WHEN INSPECTION FOUND THE NR 1 ENGINE FWD LWR YOKE WAS CRACKED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 FWD LWR YOKE FITTING IAW EC 5450-01028.  A/C WILL BE RELEASED AT THE END OF THE CHECK.
